# SDR ASAA2025122463312

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 74,761 hours, 39,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT R2 DOOR INOP. SRXR430X. GROUNDED - YES.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT AFT R2 DOOR W4142 AND PERFORMED OPS CHECK TESTED GOOD IAW B737 AMM 33-51-06-960-805. SRXR430X.
